Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blotchy look on face around mouth. Skin peeling. How to treat it?

Hi can u help me,for years I hve been having this blotchy look on my face but especially around my mouth,I am sure its not from oral sex because I hve not dated in a few yrs and hve not had oral in 7yrs.Sometimes it clears up but u ccan see the spott if u look.The thing is the skin around my mouth never stops peeling. I hve seen specialst but it keeps comin back. Last the I got was steriods cream. Dandruff Shampoo and antifungal cream,Last wee,k I used an anti fungal ointment and sulpher shampoo ,I am regrettin tht now ,my face looks horrible. Help help
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi, the problem with you seems to be perioral dermatitis for which you should use a good moistoriser on a daily basis. if right now your skin is really bad then you can use a mild steroid cream like fliticasone twice a day. take care
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor